# SDR 96ZZZX896

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- System (JASC): 5610 · Flight Compartment Windows
- Part: Dv Window
- Part number: 17300009
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4149 - DURING CRUISE AT FL 230, CAPTAIN'S DV WINDOW FAILED.  CRACKED FROM TOP TO BOTTOM.  AIRCRAFT DIVERTED TO CAK WHERE MX REMOVED AND REPLACED LEFT DV WINDOW IAW MM 56-10-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
